# SDR SWAA051822

- Difficulty date: June 20, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,991 hours, 60,456 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA FUSELAGE SHEAR TIES CORRODED AT BS 827 & BS 847, RBL 5 TO BL 0, WL 149.  REMOVED AND REPLACED SHEAR TIES PER SRM.
